# SDR USAA950733

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 1268-1307
- Part time: 37,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 2.50 INCH CRACK STA 1268 - STA 1307, LT SIDE CUSP MEMBRANE.  CUT OUT SECTION OF CUSP MEMBRANE AND SPLICED IN REPAIR PER SRM 53-05, FIGURE 97.  (X)
